# SDR FDEA201404190756

- Difficulty date: April 19, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 53,522 hours, 19,374 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT SKIN FOUND CRACKED & DENTED NEAR RIB 36 - RIB 37 AREA.  REPAIRED IAW EA 6-5750-T0208223  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
